Cournot Equilibrium in Large Markets under Increasing Returns

Fraysse, Jean and Moreaux, Michel (1981) Cournot Equilibrium in Large Markets under Increasing Returns. Economics Letters, vol. 8 (n° 3). pp. 217-220.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/2680
Item Type: Article
Language: English
Date: 1981
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 29 Mar 2018 13:06
OAI ID: oai:tse-fr.eu:2680
URI: http://publications.ut-capitole.fr/id/eprint/2203

Actions (login required)

View Item View Item